Inégalités du type Harnack
Séminaire Schwartz, Volume 4  (1959-1960), Talk no. 16, 7 p.
@article{SLS_1959-1960__4__A16_0,
     author = {Zerner, Martin},
     title = {In\'egalit\'es du type Harnack},
     journal = {S\'eminaire Schwartz},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1959-1960},
     note = {talk:16},
     language = {fr},
     url = {http://www.numdam.org/item/SLS_1959-1960__4__A16_0}
}
Zerner, Martin. Inégalités du type Harnack. Séminaire Schwartz, Volume 4 (1959-1960) , Talk no. 16, 7 p. http://www.numdam.org/item/SLS_1959-1960__4__A16_0/

[1] Aronszajn (N.). - A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. pures et appl., 9e série, t. 36, 1957, p. 235-249. | MR 92067 | Zbl 0084.30402

[2] Calabi (Eugenio). - An extension of E. Hopf's maximum principle with an application to Riemannian geometry, Duke math. J., t. 25, 1958, p. 45-56. | MR 92069 | Zbl 0079.11801

[3] Cordes (Heinz Otto). - Über die eindeutige Bestimtheit den Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben , Nachra Akad. Wiss. Göttingen, t. 11, 1956, p. 239-258. | MR 86237 | Zbl 0074.08002

[4] Hopf (H.). - Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung von elliptischen Typus, Sitz. preuss. Akad. Wiss., t. 19, 1927, p. 147-152. | JFM 53.0454.02

[5] Landis (E.M.). - O principe fragmena lindelëfa dlja rešenv elliptičeskikh uranenij, Doklady Akad. Nauk SSSR, t. 107, 1956, p. 508-511. | MR 88638 | Zbl 0070.32401

[6] Landis (E.M.). - O nekotorykh svo j stvakh rešenij elliptićeskikh uranenij, Doklady Akad. Nauk SSSR, t. 107, 1956, p. 640-643. | MR 78557 | Zbl 0075.28201

[7] Landis (E.M.). - Nekotorye voprosy kačestvennoj teorii elliptičeskikh i paraboličeskikh uravnenij, Uspekhi Mat. Nauk, N. S., t. 14, 1959, p. 21-85. | Zbl 0122.33701

[8] Nirenberg (L.). - A strong maximum principle for parabolic equations, J. of Math. pure and appl., t. 6, 1953, p. 167-177. | MR 55544 | Zbl 0050.09601

[9] Serrin (James). - On the Harnack inequality for linear elliptic equations, J. Anal. math. Jérusalem, t. 4, 1954-1956, p. 292-308. | MR 81415 | Zbl 0070.32302